# SDR DL72S990356

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: R1 Door
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CK, FOUND R-1 DOOR OVERHEAD EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY PER M/M, CKS OK.
